Vol. 9, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Semiample invertible sheaves with semipositive continuous hermitian metrics

Atsushi Moriwaki

Vol. 9 (2015), No. 2, 503–509
Abstract

Let (L,h) be a pair of a semiample invertible sheaf and a semipositive continuous hermitian metric on a proper algebraic variety over . In this paper, we prove that (L,h) is semiample metrized, answering a generalization of a question of S. Zhang.

Keywords
semiample metrized, semipositive
Mathematical Subject Classification 2010
Primary: 14C20
Secondary: 32U05, 14G40
Milestones
Received: 9 November 2014
Revised: 1 January 2015
Accepted: 16 February 2015
Published: 5 March 2015
Authors
Atsushi Moriwaki
Department of Mathematics, Faculty of Science
Kyoto University
Kyoto 606-8502
Japan